# SDR SWAA2023062770285

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY AND AFT CENTER EXIT LIGHT INOP<[01] CLEANED BATTERY PACK AND CONNECTOR AS PER REF AMM 20-60-06-100-801 AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER REF AMM 33-51-00-710-801; TEST PASS;[02] VERIFIED FINAL CORRECTIVE ACTION.
